# SDR IPXA2017122924924

- Difficulty date: December 27, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 81,701 hours, 16,168 cycles
- System (JASC): 3244 · Tire
- Part: Anti-Skid Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING GEAR EXTENSION FOR LANDING,  RECEIVED A LEVEL 2 ANTI -SKID R FAIL,  EXECUTED A GO AROUND C/W QRH PROCEDURE. ON LANDING THE NR 7 TIRE FAILED.   R & R THE ANTI-SKID CONTROL VALVE IAW AMM 32-45-21-401 REV 90.01. OPS TEST PERFORMED IAW AMM 32-45-00-700-801. TEST PASSED.
